# SDR UALA2012101705926

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 70,997 hours, 12,789 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING PACK INOPERATIVE.  RIGHT RAN AIR INLET DOOR DEACTIVATED IN CLOSED POSITION.
